# SDR SWIA2025031901211

- Difficulty date: December 11, 2024
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA73255-690-57-41-248  N554CA   MXCODEID59074-PR - TEMPORARY DISPOSITION FOR BLENDED WEAR DAMAGE TO LH WING FIXED LEADING EDGE SKIN. COMPLIED WITH TEMPORARY REPAIR TO LH WING FIXED LEADING EDGE SKIN AT SS144.94, REF REO 690-57-41-248 REV -F, NDTM 51-20-006-250-A01, NDTM 51-20-004-270-A01. PERMANENT REPAIR REQUIRED AT OR BEFORE 8000 FLIGHT HOURS.  , PART NUMBER:   - , SERIAL NUMBER: 15168, POSITION:      (C-CHECK RO 3/18/2025)    REMOVED AND REPLACED LH WING FIXED LEADING EDGE SKIN (CC670-12301-5) REF. CRJ 900 SRM 51-42-06-001-001-A01, DWG CC670-12300 REV. -G, AND REO 690-57-41-467 REV. -- 2025-02-13 STEPS 1-7. ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY REFERENCE CAMP# 29705980 FOR REINSPECTION.
